MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states (ous) customer obtained an elevated patient result compared to a lower retest result using atellica im total hcg (thcg), lot 348.The interpretation of results section of the instructions for use states, "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings".Siemens investigated the event.There was no visible sign of fibrin in the sample.Maintenance was up to date and no related errors were observed in the event log.The atellica im thcg lot 348 calibration was within the manufacturer's acceptable limits.To troubleshoot this issue, the customer checked assay precision by running the level 1 control in replicates of 5.The %cv obtained was slightly higher than expected, so service was arranged.The siemens customer service engineer (cse) realigned the reagent probes and inspected the sample probe and the wash stations.These service actions are considered normal troubleshooting for issues of this nature.Atellica im thcg lot 348 precision was verified and found acceptable following the service visit.The customer is operational and no further troubleshooting is necessary.Based on the available, a product performance issue has not been identified.
 
Event or Problem Description
The customer observed discordance between initial and retest results with atellica im total hcg (thcg) on one patient sample.The initial result was elevated and had been reported to the physician but was not questioned.The retest result, obtained on a different instrument, was lower.A corrected report was issued with the lower result.There are no allegations of delay, patient or user intervention or adverse health consequences due to the discordant thcg result.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key17741808
Report Number1219913-2023-00191
Device Sequence Number11798719
Product Code DHA
UDI-Device Identifier00630414600024
UDI-Public00630414600024
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model NumberN/A
Device Catalogue Number10995689
Device Lot Number348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2023
Initial Report FDA Received Date09/13/2023
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale